Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2013 (2013), Article ID 472350, 7 pages.
Fixed Points of the Dickson Polynomials of the Second Kind
The permutation behavior of Dickson polynomials of the first kind has been extensively studied, while such behavior for Dickson polynomials of the second kind is less known. Necessary and sufficient conditions for a polynomial of the second kind to be a permutation over some finite fields have been established by Cohen, Matthew, and Henderson. We introduce a new way to define these polynomials and determine the number of their fixed points.
J. Appl. Math., Volume 2013 (2013), Article ID 472350, 7 pages.
First available in Project Euclid: 14 March 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Diene, Adama; Salim, Mohamed A. Fixed Points of the Dickson Polynomials of the Second Kind. J. Appl. Math. 2013 (2013), Article ID 472350, 7 pages. doi:10.1155/2013/472350. https://projecteuclid.org/euclid.jam/1394807933